Can I take any Zanex while I am inside my 36 hour withdrawel period before I take my first dose of?
- 28 Jan 2011 by TomP
- 29 Jan 2011
- suboxone, opiate dependence
Suboxone? I am going to jump off morphine at 6pm today and start the 36 hour WD period before I take my first dose, hopefully around noon on Sunday. I am dreading the sleepless night that I will have tomorrow and was wondering if Xanex was an option to help. My doc does not have office hours today so calling him is not an option and I dont want his answering service paging him so I can ask. Thanks...
Wow 36hrs for wd frm morphine is a long time. Usually its 12 to 24 hrs but hey at 36 you will be safe for sure!
Zanex is a benzo not an opiate - from my understanding. As long as you do not consume any opiate in that 36hr period you will be fine.
Yes, Tom, take your Xanax, just be careful and don't overdo it!!
Let us know how you are doing when ye get started on Subs?
There's a long thread about this very topic on the discussion boards. Someone wanted to avoid feeling ANY wd's before she started the subs. Everyone kept telling her no meds, nothing. I don't know if you can or not, but it might be helpful to read some of the discussions over in that forum. Be safe and try not to think ahead so much. Relax and ride it out. I know, easier said than done. But there will be an end to the wd's. And once it's time to start the sub, you'll feel like a new person again. Do you have someone to help you through the next 2 days? It may help having someone with you. Hang in there and keep posting!!
Yes! That's one of the only things that got me through it. Take them VERY sparingly though, only when you're desperate & NOT every single night. The last thing you need is to get hooked on benzodiazepines and not be able to sleep without them. That happened to me when I was prescribed ativan/lorazepam. Try not to think the worst, it usually isn't as terrible as anticipated and keep yourself busy! I know doing anything is the last thing you're thinking about, but lying in bed withdrawaling is worse. I know it's cheesey, but this is the start of something big. You're taking the biggest step. Be careful & good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2009 • 1 answer
Posted 21 Dec 2009 • 1 answer
Posted 23 Oct 2010 • 5 answers
Posted 8 Mar 2011 • 2 answers
Posted 13 Jun 2011 • 2 answers